Casualties of medication adjustments (in addition to the usual spaciness and whatnot)
Did no mean to not post for almost a week. But it turns out that when you increase your level of mood stabilizer it is not actually magic. Although it really did feel like magic when my mixed state evaporated following my increase by 50mg.
However, I would not say that I have been top notch. Not hypomanic, but more the other way. And I guess this makes sense as a balancing of the equation. Mixed states are considered a form of mania-- so perhaps swinging into a bit of Depression crap makes sense. It is not fun, but it makes sense.
This past weekend some things happened. Don't recall what they were. I think-- oh yeah! I started my new semester of my child development class. And I have more than 32 students and it is totally awesome. So I did have something of a teaching high after teaching.
So also Tuesday I "came out" to a few more of my colleagues-- which was a really good thing because they were completely confused about why I was sometimes WAY above and beyond prepared... and sometimes I just wasn't there (sometimes literally). They want to know what they can do to be supportive. Which is fantastic. Have I mentioned that I work with amazing people?
It is difficult to cope with the things I have missed. Difficult to face the people I have disappointed. Difficult to acknowledge that I screwed up and then recover from it. Much easier to quit. Much easier to say that clearly I can NEVER be counted on so I should leave before I get kicked out.
70ish mg venlafaxine (continuing to decrease bead by bead every day)
Quaker, teacher, parent,